# SDR FDEA201109073744

- Difficulty date: September 7, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 41,905 hours, 28,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457721
- Condition: Gouged
- Location: Bs 720c S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720 BELOW S28L SKIN IS GOUGED ABOVE LT RAM AIR DUCT.   CUT OUT GOUGED AREA OF SKIN IAW SRM 53-30-3 FIG 3.  FABRICATED REPAIR DOUBLER AND FILLER  IAW SRM 53-30-3 FIG 3.   INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3 FIG 3 REV 103.
